# SDR UPS99831032

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 80-85
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, FWD LWR NOSE SKIN CREASED AND TORN STA -85 TO -80 L31L TO 28L CRACKED APRROX 15.0.  REMOVED DAMAGE SECTION OF SKIN, FABBED DOUBLER, FILLER AND SPLICE DOUBLER IAW REO-06778, INSTALLED DOUBLER, FILLER AND SPLICE DOUBLER IAW DC8 SRM 51-1-20D, 51-1-21 & 51-3-0.  FILLET SEALED IAW DC8 SRM 51-1-15.
